Martínez-Legaz
Martínez-Legaz
Bestätigte E-Mail-Adresse bei uab.cat
Titel
Zitiert von
Zitiert von
Jahr
Quasiconvex duality theory by generalized conjugation methods
JE Martinez-Legaz
Optimization 19 (5), 603-652, 1988
1311988
Monotone operators representable by lsc convex functions
JE Martínez-Legaz, BF Svaiter
Set-Valued Analysis 13 (1), 21-46, 2005
1162005
A convex representation of maximal monotone operators
JE Martinez-Legaz, M Théra
Journal of Nonlinear and Convex Analysis 2 (2), 243-248, 2001
1062001
Duality in DC programming: the case of several DC constraints
JE Martínez-Legaz, M Volle
Journal of Mathematical Analysis and Applications 237 (2), 657-671, 1999
731999
Downward sets and their separation and approximation properties
JE Martinez-Legaz, AM Rubinov, I Singer
Journal of Global Optimization 23 (2), 111-137, 2002
632002
Generalized Convex Duality and its Economic Applicatons
JE Martínez-Legaz
Handbook of generalized convexity and generalized monotonicity, 237-292, 2005
622005
Generalized Convexity, Generalized Monotonicity: Recent Results: Recent Results
JP Crouzeix, JEM Legaz, M Volle
Springer Science & Business Media, 2013
572013
On lower subdifferentiable functions
JE Martinez-Legaz
Trends in Mathematical Optimization, 197-232, 1988
551988
Duality between direct and indirect utility functions under minimal hypotheses
JE Martinez-Legaz
Journal of Mathematical Economics 20 (2), 199-209, 1991
471991
Monotonic analysis over cones: I
J Dutta, JE Martinez-Legaz, AM Rubinov
Optimization 53 (2), 129-146, 2004
452004
A generalized concept of conjugation
JE Martínez-Legaz
Optimization, theory and algorithms 86, 45-59, 1983
451983
ε-subdifferentials in terms of subdifferentials
JE Martinez-Legaz, M Théra
Set-Valued Analysis 4 (4), 327-332, 1996
431996
Characterizations of evenly convex sets and evenly quasiconvex functions
A Daniilidis, JE Martinez-Legaz
Journal of mathematical analysis and applications 273 (1), 58-66, 2002
372002
A formula on the approximate subdifferential of the difference of convex functions
JE Martinez-Legaz, A Seeger
Bulletin of the Australian Mathematical Society 45 (1), 37-41, 1992
371992
An appropriate subdifferential for quasiconvex functions
A Daniilidis, N Hadjisavvas, JE Martinez-Legaz
SIAM Journal on Optimization 12 (2), 407-420, 2002
362002
Dualities between complete lattices
JE Martinez-Legaz, I Singer
Optimization 21 (4), 481-508, 1990
361990
Duality for equilibrium problems
JE Martínez-Legaz, W Sosa
Journal of Global Optimization 35 (2), 311-319, 2006
322006
Motzkin decomposition of closed convex sets
MA Goberna, E González, JE Martínez-Legaz, MI Todorov
Journal of mathematical analysis and applications 364 (1), 209-221, 2010
312010
V-dualities and⊥-dualities
JE Martinez-Legaz, I Singer
Optimization 22 (4), 483-511, 1991
31*1991
Monotonic analysis over cones: II
J Dutta, JE Martínez-Legaz, AM Rubinov
Optimization 53 (5-6), 529-547, 2004
30*2004
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20